# SDR E4EB2015120904

- Difficulty date: November 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING THAT ATTACHES FRAME TO FLOORBEAM AT STATION 1480 RT SIDE WITH INTERGRANULAR CORROSION.  REMOVED FITTING.  FABRICATED & INSTALLED NEW FITTING IAW EA 008-5310-38-A6040.
